Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Thank you so much


[Op...]

Recommended Posts

I wanted to thank everyone here for the invaluable insight I’ve gained. I truly thought I was going insane when my doctor cut my Valium cold turkey. I would been reducing over a year and was doing well. I would  got down to 2mg and he decided that could be cut out completely. I Was not  worried initially as it seemed such a small dose.

Fast forward 2 days and my world began to collapse. It seemed every few hours something else began to plague me. Vision problems, tinnitus, electric shocks every time I put my feet on the ground, massive agitation and anxiety, stuttering speech,no sleep? nausea, numb face, the list was endless. I decided I was either insane and or the worst hypochondriac in existence.

My husband stumbled across this site as he was becoming concerned and that has been my salvation.

I contacted my doctor, armed with facts and research papers and he has agreed to a patient guided taper. I took my first Valium and I was back to me ! I can't believe removing such a small dose could cause such a maelstrom of symptoms.

I have been on benzodiazepines for over 11 years and it truly terrifies me that I could have potentially caused some long term damage, including it would appear and increased risk of dementia. However for now, I am  happy simply to have rejoined the human race and to know I am  neither insane or a rampant hypochondriac.

My gratitude knows no limits to all those here, who take the time to post such sanity saving information and advice.

Link to comment
Share on other sites

What great post! This site was lifesaving for me too!

 

Would you consider putting timeline/dosage details in your profile signature so others can know where you're at in your journey?

 

Wishing you optimum health and recovery!

Link to comment
Share on other sites

×
×
  • Create New...